Acta Mathematica Sinica

, Volume 11, Issue 4, pp 439–445 | Cite as

Existence of periodic solutions of nonlinear systems with nonlinear boundary conditions

  • Xiang Xiaolin 
  • Luo Tao 


In this paper we consider the periodic solutions of nonlinear parabolic systems with nonlinear boundary conditions. By constructing the Poincare operator, we obtain the existence of\(W_p^{2\beta }\)-periodic weak solutions under some reasonable assumptions.


Nonlinear parabolic systems Nonlinear boundary conditions Periodic solutions Semigroup 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Amann, H.,Parabolic evolution equations and nonlinear boundary conditions, J. Diff. Eqs.72(1988), 201–269.CrossRefGoogle Scholar
  2. [2]
    Ruan Weihua,Bounded solutions for reaction-diffusion systems with nonlinear boundary conditions, Nonlinear Anal. T.M.A.,14:2(1990), 1051–1077.CrossRefGoogle Scholar
  3. [3]
    Pao, C. V.,On nonlinear reaction-diffuaion system, J. Math. Anal. Appl.,87(1882), 165–198.CrossRefGoogle Scholar
  4. [4]
    Bergh, J. & Leofstroem, J., Interpolation Spaces: An Introduction, Springer-Verlag, Berlin, New York, 1975.Google Scholar
  5. [5]
    Gilbarg, D. & Trudinger, N. S., Elliptic Partial Differential Equations of Second Order, Springer-verlag, Berlin, Heidelberg, New York, 1977.Google Scholar
  6. [6]
    Walter, W., Differential and Inequalities, Ergebniss der Mathematik Und ihrer Grenzgebiete Band 55, Springer-Verlag, New York, Heidelberg, Berlin, 1970.Google Scholar
  7. [7]
    Aronson, D., Grandall G. and Peletier, L. A.,Stabilization of solutions of a degenerate nonlinear problem, Nonlinear Anal.,6(1982), 1001–1022.CrossRefGoogle Scholar

Copyright information

© Science Press 1995

Authors and Affiliations

  • Xiang Xiaolin 
    • 1
  • Luo Tao 
    • 2
  1. 1.Department of MathematicsGuizhou UniversityGuiyangChina
  2. 2.Institute of MathematicsAcademia SinicaBeijingChina

Personalised recommendations